# SDR SWAA2012060804754

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 10,364 hours, 6,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING 1C.  INSTALLED NEW LENS ASSY AT 1C PER MM.
